| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model: 5076-52, lead; implanted: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that a antibacterial absorbable envelope was in use at the time of the infection.The antibacterial absorbable envelope was removed at the same time the implantable cardioverter defibrillator (icd) system was extracted.